# SDR IPXA2025063082924

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,355 hours, 17,540 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 9BG40028900
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER/CREW DOOR WARNING LIGHT ASSY HANGING OUT OF DOOR LINER.  SECURED PASSENGER/CREW DOOR WARNING LIGHT HOUSING IAW AMM 52-73-11. OPS CHECK GOOD.
